# SDR F3LA2019010700005

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 7179
- Aircraft time: 9,895 hours, 4,108 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Drain Valve
- Part number: C82LL0010
- Part serial: 30738
- Condition: Leaking
- Location: Hyd Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1149776 ITEM 1, IN FLIGHT AT CRUISE FL360, "HYD G RSVR LO LVL". PERFORMED MANUAL GEAR EXTENSION FOR LANDING. CORRECTIVE ACTION: REPLACED THE DRAIN VALVE, GREEN HYDRAULIC RESEVOIR, REFERENCE AMM 29-11-41-000-004-A AND 29-11-41-400-004-A. LEAK CHECKED OK. TORQUE WRENCH S/N F9TAB3947C DUE 10/19. RE-SET THE GRAVITY GEAR EXTENSION REFERENCE AMM 32-33-00-710-001-A./END/
